# SDR AALA20140603030

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 84,936 hours, 13,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 400792
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 35H MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMER LIGHT AT 35H.  OPERATIONS CHECKED NORMAL.
